Free lattices proof-theoretically

  • Tomasz Kowalski La Trobe University

Abstract




A sequent system is used to give alternative proofs of two well known properties of free lattices: Whitman’s condition and semidistributivity. It demonstrates usefulness of such proof systems outside logic.




Downloads

Download data is not yet available.
Published
2020-04-24
How to Cite
KOWALSKI, Tomasz. Free lattices proof-theoretically. The Australasian Journal of Logic, [S.l.], v. 17, n. 2, p. 110-122, apr. 2020. ISSN 1448-5052. Available at: <https://ojs.victoria.ac.nz/ajl/article/view/6468>. Date accessed: 02 july 2020. doi: https://doi.org/10.26686/ajl.v17i2.6468.